| Catalog Number |
SSM-310 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.The event of migration and malposition are a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: migration and malposition.
Event or Problem Description
Healthcare professional reported through national breast implant registry "device migration/implant malposition".This record is for the left side.The device was explanted.